RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2019, Volume 210, Number 1, Pages 155–174 (Mi msb9019)  

Galerkin approximations of the Dirichlet problem with the $p(x)$-Laplacian

S. E. Pastukhovaa, D. A. Yakubovichb

a MIREA — Russian Technological University, Moscow
b Vladimir State University

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.3270.2017/4.6


DOI: https://doi.org/10.4213/sm9019

Full text: PDF file (727 kB)
First page: PDF file
References: PDF file   HTML file

English version:
DOI: https://doi.org/10.1070/SM9019

Document Type: Article
UDC: 517.956.25+517.956.8
Received: 16.10.2017 and 19.05.2018

Citation: S. E. Pastukhova, D. A. Yakubovich, “Galerkin approximations of the Dirichlet problem with the $p(x)$-Laplacian”, Mat. Sb., 210:1 (2019), 155–174

Citation in format AMSBIB
\Bibitem{PasYak19}
\by S.~E.~Pastukhova, D.~A.~Yakubovich
\paper Galerkin approximations of the Dirichlet problem with the $p(x)$-Laplacian
\jour Mat. Sb.
\yr 2019
\vol 210
\issue 1
\pages 155--174
\mathnet{http://mi.mathnet.ru/msb9019}
\crossref{https://doi.org/10.4213/sm9019}
\elib{http://elibrary.ru/item.asp?id=36603918}


Linking options:
  • http://mi.mathnet.ru/eng/msb9019
  • https://doi.org/10.4213/sm9019
  • http://mi.mathnet.ru/eng/msb/v210/i1/p155

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:119
    References:6
    First page:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019